# SDR DALA2019041762493

- Difficulty date: April 14, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,586 hours, 39,956 cycles
- System (JASC): 5240 · Service Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3R DOOR HANDLE COMES UP IN FLIGHT WITH DOOR STILL CLOSED. CAN'T PUSH DOWN IN FLIGHT. PUSHES DOWN ON GROUND. FOUND VERY LOW TENSION ON HANDLE WHEN IN THE LOCKED POSITION. ADJUSTED COCKING PUSHROD PER B757 AMM 57-11. CKS OK. TENSION NOW CORRECT (481754). REINSTALLED DOOR LINER AND SLIDE COVER. (LP# 4736303)
